# SDR ASAA12510899

- Difficulty date: January 5, 2012
- Submitted: January 9, 2012
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 20,089 hours, 6,095 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 11520
- Condition: Malfunctioned
- Location: Rt Ram Air
- Part time: 20,092 hours, 6,097 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT PACK LIGHT CAME ON DURING RECALL ON LANDING CHECK MASTER CAUTION RESET LIGHT GOES OUT.  BITE CKD BOTH CONTROLLERS MM 21 60 00 NR 2 FAULTED RAM AIR ACTUATOR WAS ABLE TO RESET 2ND OCCURANCE IN 2 WEEKS.  REPLACED RT RAM AIR INLET ACTUATOR OPS CHECKED GOOD REF: MM 21 51 21 BITE CHECKED GOOD REF: MM 21 61 00.
